MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Coyote; catheter, angioplasty, peripheral, transluminal

BOSTON SCIENTIFIC CORPORATION Coyote; catheter, angioplasty, peripheral, transluminal
Model Number 24698
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4.0mm x 150mm x 150cm mr coyote balloon catheter was advanced for dilation.However, during the third inflation at 14 atmospheres for several seconds, the balloon ruptured in a vertical form and a damaged surface appeared on the main unit.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition.

Brand Name
Coyote
Common Device Name
catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key17842776
Report Number2124215-2023-53495
Device Sequence Number17221577
Product Code DQY
UDI-Device Identifier08714729797098
UDI-Public08714729797098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model Number24698
Device Catalogue Number24698
Device Lot Number0030611767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE, 014 GW; INFLATION DEVICE, NIPRO; INTRODUCER SHEATH, 6F DESTINATION
Patient SexUnknown